# SDR IPXA12573832

- Difficulty date: June 3, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Slat
- Component: Slat, Boeing
- Component part number: 114N4002131
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT T/E WEDGE UPPER SKIN HAS SIX DENTS IN CLOSE PROXIMITY TO EACH OTHER DEMENSION FOR DENTS ARE ON EO B757-5750-46984, FIG 1.  REPAIRED REF EO757-5750-46984-B  ALSO USE NR 511105 & 511102.
